Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

Bayesian Analysis of Generalized Gamma Distribution

PP: 499-512
Author(s)
Saima Naqash, S.P. Ahmad, A. Ahmed,
Abstract
In this paper, we propose to obtain Bayesian estimators of unknown parameters of a three parameter generalized gamma distribution, based on different priors using different loss functions. These methods are compared by using mean square error for real life data as well as simulation study with varying sample sizes in R software.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved